RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Schupp, Peter

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:30
Abstract pages:142
Full texts:83

http://www.mathnet.ru/eng/person44366
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/322839

Publications in Math-Net.Ru
1994
1. Ch. Chryssomalakos, P. Schupp, B. Zumino, “Induced extended calculus on the quantum plane”, Algebra i Analiz, 6:3 (1994),  252–264  mathnet  mathscinet  zmath; St. Petersburg Math. J., 6:3 (1995), 685–696

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020